Vol. 71, No. 1, 1977

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
BMO functions and the -equation

Nicholas Th. Varopoulos

Vol. 71 (1977), No. 1, 221–273
Abstract

The -equation associated with the Corona problem for several complex variables is examined and the relation of that equation with BMO functions on the boundary is brought to light. A new characterisation, closely related with the H1 duality, for BMO functions is obtained.

Mathematical Subject Classification 2000
Primary: 32A99
Secondary: 46E99
Milestones
Received: 10 June 1976
Published: 1 July 1977
Authors
Nicholas Th. Varopoulos